Home > Question > It's even worse after a high fever turns to a low fever

It's even worse after a high fever turns to a low fever

Dec 23 20213 people replied
Description Of Condition:

The day before yesterday afternoon, when I got back to bed with diarrhea, I was shivering and shivering. I took my temperature at 39 degrees in the evening, my bones and muscles were aching and dizzy. I took a ibuprofen sustained-release capsule and took another 37 degrees in the evening. I had a high fever of 39 degrees last morning. I felt bad all day. I went to the school infirmary to get Tuli's medicine. I didn't feel so bad after eating it, but I started to feel very hot again at two o'clock this morning. I took the medicine in the morning and now my temperature is 37.4, But it's worse than when you have a high fever. You have nausea and more dizzy. You can't stand up and have a headache

Common Health Issues
See more related questions